# SDR QXEA9500186

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38075412
- Condition: Smoking
- Location: Aft Fuselage
- Part time: 23,684 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - APU CAUSING SMOKE IN CABIN AND COCKPIT.  APU REPLACED IAW MAINT MANUAL.  APU OPS CHECKED GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
